Periodic Solutions for the Generalized Nonlinear Oscillators containing Fraction Order Elastic Force

Articles > Article ยท 2010

Authors: Davood YOUNESIAN, Hassan ASKARI, Zia SAADATNIA, Ahmet YILDIRIM

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, Journal Indexed in SCI Expanded, International, 2010, vol 11, pp 1027-1032

DOI: 10.1515/ijnsns.2010.11.12.1027

Summary

Approximate periodic solutions for a conservative nonlinear oscillator containing x(2(m-n)+1/2n+1) elastic force are analytically obtained in this paper. He's Energy Balance Method (HEBM) and He's Variational Approach (HVA) are adopted as the solution methods. Correlation between the approximate frequencies and periodic solutions with the exact ones are verified and discussed. Two special cases are evaluated

View details